# SDR K2A2005F00000

- Difficulty date: February 24, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N300TH
- Make and model: Beech 58
- Aircraft serial: TH266
- Engine: Cont IO520*
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 458100903
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IT APPEARS THE AFT HINGE ON THE LT INNER GEAR DOOR BROKE FIRST AND WHEN THE GEAR WAS SELECTED THE DOOR JAMMED THE LT GEAR AND STRESSED THE BRAZE ASSY WHICH BROKE THE GEAR ACTUATOR ARM.  THE GEAR DOOR HINGES SHOULD BE EXAMINED FRO CRACKS AND CORROSION REGULARLY AS THIS CRACK SEEMS TO HAVE BEEN DEVELOPING FOR SOME TIME.  (K)
